# SDR ASAA2018101526457

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,090 hours, 4,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141357
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 18,158 hours, 6,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC WALKAROUND. FOUND LT RAM AIR DOOR NOT FULLY OPEN. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, FOUND INLET AND EXIT SRADA FAULTS REF AMM 21-61-00. REMOVED AND REPLACED INLET AND EXHAUST RAM AIR ACTUATORS, INSTALLATION TEST OK, REF AMM 21-51-21 AND 21-51-27.
